MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,2.5 MICRO,20MM LGTH, STRL; PLATE, FIXATION, BONE

ARTHREX, INC. COMPR FT SCRW,2.5 MICRO,20MM LGTH, STRL; PLATE, FIXATION, BONE
Model Number COMPR FT SCRW,2.5 MICRO,20MM LGTH, STRL
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a micro compression screw, ar-8725-20hs, was being used in a procedure on the patient's middle finger.When the screw was placed, the tip of the screw broke within the bone hole and a fracture of the middle phalanx occurred around the damaged part.Although it was not confirmed whether the arthrodesis worked properly, the surgeon decided that it was difficult to remove the screw, and completed the operation with the screw left in the bone together with the broken pieces.

Brand Name
COMPR FT SCRW,2.5 MICRO,20MM LGTH, STRL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10212079
Report Number1220246-2020-01927
Device Sequence Number16961717
Product Code HRS
UDI-Device Identifier00888867278523
UDI-Public00888867278523
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberCOMPR FT SCRW,2.5 MICRO,20MM LGTH, STRL
Device Catalogue NumberAR-8725-20HS
Device Lot Number10433580
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;